Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

My son have mild fever, please suggest him treatment

My son has been feeling well and throwing up for two days he is active at times eats but cant keep nothing down.. mild fever.
Asked On : Tue, 6 Apr 2010
Answers:  2 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it could be due to a lot of reasons like infection of the intestine to obstruction. I would suggest you to get a ultrasound of the abdomen and a stool routine and microscopy done, consult a gastroenterologist for a prescription of antibiotic if it is infection. in this regard. I hope i have answered your query take care
Answered: Sun, 20 Nov 2011
I find this answer helpful
  Anonymous's Response

Hi.. It could be due to infection, a viral that could be causing the gastric irritation leading to vomiting.. Though his symptoms are mild and not of major concern, I would suggest you to see a doctor for evaluation.... He should be alright in a couple of days..

Answered: Tue, 13 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor